# SDR MASA2014091002578

- Difficulty date: September 10, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 10,777 hours, 11,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT FWD OVERWING EXIT LIGHT INOPERATIVE.
